my doctor tell me that this drug cause muscles and joints pain , so he asked my to stop doing strenuous exercise but fortunately i have no pain so could i keep going to the gym. thanks
Should I Stop Going to Gym While Using Isotretinoin?
Doctor Answers (2)
Exercise and Accutane
Although isotretinoin is associated with joint and muscle aches there is no reason to avoid the gym if you don't have these symptoms.
Web reference: http://www.dinastrachanmd.com/acne-treatments/index.html
Working out while on Isotretinoin
Do not stop exercising while taking Accutane. Muscle and joint pain is an associated "side effect" of nearly every medication on the market, including things like Advil. So, no, there is no reason to stop working out.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.